IOE EPrints

Items where Author is "Smith, Peter W. F."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Salgueiro, Maria F and Smith, Peter W. F. and McDonald, John (2010) Connections between graphical Gaussian models and factor analysis. Multivariate Behavioral Research, 45 (1). pp. 135-152. ISSN Print: 0027-3171 Online: 1532-7906

McDonald, John and Smith, Peter W. F. and Forster, Jonathan (2007) Markov chain Monte Carlo exact inference for social networks. Social Networks, 29 (1). pp. 127-136. ISSN Print: 0378-8733

Jokinen, Jukka and McDonald, John and Smith, Peter W. F. (2006) Meaningful Regression and Association Models for Clustered Ordinal Data. Sociological Methodology, 36 (1). pp. 173-199. ISSN Print: 0081-1750. Online: 1467-9531

Salgueiro, Maria and Smith, Peter W. F. and McDonald, John (2006) Power of edge exclusion tests for graphical log-linear models. Journal of Multivariate Analysis, 97 (8). pp. 1691-1701. ISSN Print: 0047-259X

Salgueiro, Maria and Smith, Peter W. F. and McDonald, John (2005) Power of edge exclusion tests in graphical Gaussian models. Biometrika, 92 (1). pp. 173-182. ISSN Print: 0006-3444 Online: 1464-3510

Ekholm, Anders and Jokinen, Jukka and McDonald, John and Smith, Peter W. F. (2003) Joint Regression and Association Modeling of Longitudinal Ordinal Data. Biometrics, 59 (4). pp. 795-803. ISSN Print: 0006-341X Online: 1541-0420

Forster, Jonathan and McDonald, John and Smith, Peter W. F. (2003) Markov chain Monte Carlo exact inference for binominal and multinominal logistic regression models. Statistics and Computing, 13 (2). pp. 169-177. ISSN Print: 0960-3174 Online: 1573-1375

Ekholm, Anders and McDonald, John and Smith, Peter W. F. (2000) Association models for a multivariate binary response. Biometrics, 56 (3). pp. 712-718. ISSN Print: 0006-341X Online: 1541-0420

This list was generated on Tue Sep 17 03:27:41 2013 BST.